| Model Number |
02.12.E0212FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
08/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 aug 2025.Lot: 2309306: (b)(4) items manufactured and released on 05-nov-2023.Expiration date: 2028-may-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: the surgeon revised liner height, which is a common practice to restore joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 5 months, the patient came in reporting stiffness.The surgeon downsized the insert (from 12 to 10 mm) to give the patient more range of motion.The surgery was completed successfully.